Compact quotients of Cahen-Wallach spaces

Bibliographic Information

Compact quotients of Cahen-Wallach spaces

Ines Kath, Martin Olbrich

(Memoirs of the American Mathematical Society, no. 1264)

American Mathematical Society, c2019

Search this Book/Journal
Note

"November 2019, volume 262, number 1264 (first of 7 numbers)"

Includes bibliographical reference (p. 83-84)

Related Books: 1-1 of 1
Details
  • NCID
    BB29723984
  • ISBN
    • 9781470441036
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Providence, R.I.
  • Pages/Volumes
    v, 84 p.
  • Size
    26 cm
  • Parent Bibliography ID
Page Top